RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1998, Volume 64, Issue 3  


The best approximation to a class of functions of several variables by another class and related extremum problems
V. V. Arestov
323
On a cardinal group invariant related to decompositions of Abelian groups
T. O. Banakh
341
Extension by zero of functions of several variables
O. V. Besov
351
Decrease rate of the probabilities of $\varepsilon$-deviations for the means of stationary processes
V. F. Gaposhkin
366
Estimation in the Markov-Pólya scheme
G. I. Ivchenko
373
The index of singular integral operators in reflexive Orlicz spaces
A. Yu. Karlovich
383
Description of root systems with given Weyl group
I. I. Kotova
397
On theta characteristics of real algebraic curves
V. A. Krasnov
403
Subspaces of sequential spaces
V. I. Malykhin
407
The asymptotic eigenfunctions of the operator $\nabla D(x,y)\nabla$ corresponding to Liouville metrics and waves on water captured by bottom irregularities
V. S. Matveev
414
Functions from the Schoenberg class $\mathscr T$ act in the cone of dissipative elements of a Banach algebra. II
A. R. Mirotin
423
Realization of $k$-valued functions by circuits of functional elements
V. A. Orlov
431
Helmholtz potentiality conditions for systems of difference-differential equations
A. M. Popov
437
Problems similar to the additive divisor problem
N. M. Timofeev, S. T. Tulyaganov
443
On a multiplicative function on the set of shifted primes
M. B. Khripunova
457

Brief Communications
An estimate of the $L_1$-norm of an exponential sum
A. A. Karatsuba
465
Uniform estimates of oscillatory integrals with phase from the series $\widetilde R_m$
V. N. Karpushkin
468
On the phase transition for classical fermions
V. P. Maslov
470
Analytic noncontinuability of certain classes of power series
A. I. Pavlov
474
Stochastic stability of the invariant measure in a one-dimensional model of drilling
G. S. Chakvetadze
477
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019